# SDR ASAA0781898

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 50,504 hours, 26,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99365343
- Condition: Corroded
- Location: Bs 170-199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR MEMBRANE CORRODED.  CUT OUT DAMAGED AREA AND INSTALLED REPLACEMENT WEB PER SRM 51-70-4 AND 51-30-2.
